Existence of Solutions for a Class of Caputo Fractional q-Difference Inclusion on Multifunctions by Computational Results

Download PDF


DOI: 10.46793/KgJMat2104.543S


In this paper, we study a class of fractional q-differential inclusion of order 0 < q < 1 under L1-Caratheodory with convex-compact valued properties on multifunctions. By the use of existence of fixed point for closed valued contractive multifunction on a complete metric space which has been proved by Covitz and Nadler, we provide the existence of solutions for the inclusion problem via some conditions. Also, we give a couple of examples to elaborate our results and to present the obtained results by some numerical computations.


Existence of solution, fractional q-difference inclusion, integral boundary value problem.


[1]   T. Abdeljawad and J. Alzabut, The q-fractional analogue for gronwall-type inequality, Journal of Function Spaces and Applications 2013 (2013), 7 pages.

[2]   T. Abdeljawad, J. Alzabut and D. Baleanu, A generalized q-fractional gronwall inequality and its applications to non-linear delay q-fractional difference systems, J. Inequal. Appl. 2016(240) (2016), 13 pages.

[3]   C. Adams, The general theory of a class of linear partial q-difference equations, Trans. Amer. Math. Soc. 26 (1924), 283–312.

[4]   C. Adams, Note on the existence of analytic solutions of non-homogeneous linear q-difference equations: ordinary and partial, Annals of Mathematics 27 (1925), 73–83.

[5]   C. Adams, On the linear ordinary q-difference equation, Trans. Amer. Math. Soc. Ser. B 30 (1929), 195–205.

[6]   C. Adams, Linear q-difference equations, Bulletin of the American Mathematical Society 37 (6) (1931), 361–400.

[7]   R. Agarwal, Certain fractional q-integrals and q-derivatives, Math. Proc. Cambridge Philos. Soc. 66 (1969), 365–370.

[8]   R. Agarwal and B. Ahmad, Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions, Comput. Math. Appl. 62 (2011), 1200–1214.

[9]   R. Agarwal, D. Baleanu, V. Hedayati and S. Rezapour, Two fractional derivative inclusion problems via integral boundary condition, Appl. Math. Comput. 257 (2015), 205–212.

[10]   R. Agarwal, M. Belmekki and M. Benchohra, A survey on semilinear differential equations and inclusions invovling riemann-liouville fractional derivative, Adv. Difference Equ. 2009 (2009), Article ID 981728, 47 pages.

[11]   R. Agarwal, M. Benchohra and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta Appl. Math. 109 (2010), 973–1033.

[12]   R. Agarwal, M. Meehan and D. O’Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, 2004.

[13]   B. Ahmad, S. Etemad, M. Ettefagh and S. Rezapour, On the existence of solutions for fractional q-difference inclusions with q-antiperiodic boundary conditions, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 59(107)(2) (2016), 119–134.

[14]   B. Ahmad and S. Ntouyas, Boundary value problem for fractional differential inclusions with four-point integral boundary conditions, Surv. Math. Appl. 6 (2011), 175–193.

[15]   B. Ahmad, S. Ntouyas and A. Alsaedi, Existence of solutions for fractional q-integro-difference inclusions with fractional q-integral boundary conditions, Adv. Difference Equ. 2014 (2014), 18 pages.

[16]   B. Ahmad, S. Ntouyas and A. Alsedi, On fractional differential inclusions with with anti-periodic type integral boundary conditions, Bound. Value Probl. 2013 (2013), 15 pages.

[17]   B. Ahmad, S. Ntouyas and I. Purnaras, Existence results for nonlocal boundary value problems of nonlinear fractional q-difference equations, Adv. Difference Equ. 2012(140) (2012), 15 pages.

[18]   J. Alzabut and T. Abdeljawad, Perron’s theorem for q-delay difference equations, Applied Mathematics and Information Sciences 5 (2011), 74–85.

[19]   G. Anastassiou, Principles of delta fractional calculus on time scales and inequalities, Math. Comput. Model. 52 (2010), 556–566.

[20]   M. Annaby and Z. Mansour, q-Fractional Calculus and Equations, Springer, Heidelberg, New York, 2012.

[21]   J. Aubin and A. Ceuina, Differential Inclusions: Set-Valued Maps and Viability Theory, Springer-Verlag, Berlin, 1984.

[22]   D. Baleanu, H. Mohammadi and S. Rezapour, The existence of solutions for a nonlinear mixed problem of singular fractional differential equations, Adv. Difference Equ 2013(359) (2013), 12 pages.

[23]   M. Benchohra and N. Hamidi, Fractional order differential inclusions on the half-line, Surv. Math. Appl. 5 (2010), 99–111.

[24]   V. Berinde and M. Pacurar, The role of the Pompeiu-Hausdorff metric in fixed point theory, Creat. Math. Inform. 22 (2013), 143–150.

[25]   M. Bragdi, A. Debbouche and D. Baleanu, Existence of solutions for fractional differential inclusions with separated boundary conditions in banach space, Adv. Math. Phys. (2013), Article ID 426061, 5 pages.

[26]   R. Carmichael, The general theory of linear q-difference equations, Amer J. Math. 34 (1912), 147–168.

[27]   H. Covitz and S. Nadler, Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970), 5–11.

[28]   K. Deimling, Multi-Valued Differential Equations, Walter de Gruyter, Berlin, 1992.

[29]   R. Ferreira, Nontrivials solutions for fractional q-difference boundary value problems, Electron. J. Qual. Theory Differ. Equ. 70 (2010), 1–101.

[30]   R. Finkelstein and E. Marcus, Transformation theory of the q-oscillator, J. Math. Phys. 36 (1995), 2652–2672.

[31]   A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, Berlin, 2005.

[32]   G. Han and J. Zeng, On a q-sequence that generalizes the median genocchi numbers, Annales des Sciences Mathématiques du Québec 23 (1999), 63–72.

[33]   F. Jackson, q-Difference equations, Amer. J. Math. 32 (1910), 305–314.

[34]   V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, 2002.

[35]   M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer, Dordrecht, 1991.

[36]   K. Lan and W. Lin, Positive solutions of systems of caputo fractioal differential equations, Communications in Applied Analysis 17 (2013), 61–86.

[37]   A. Lasota and Z. Opial, An application of the kakutani-ky fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci., Sr. Sci. Math. Astronom. Phys. 13 (1965), 781–786.

[38]   X. Liu and Z. Liu, Existence result for fractional differential inclusions with multivalued term depending on lower-order derivative, Abstr. Appl. Anal. 2012 (2012), 24 pages.

[39]   T. Mason, On properties of the solution of linear q-difference equations with entire fucntion coefficients, Amer. J. Math. 37 (1915), 439–444.

[40]   K. Miller and B. Ross, An introduction to Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993.

[41]   J. Nieto, A. Ouahab and P. Prakash, Extremal solutions and relaxation problems for fractional differential inclusions, Abstr. Appl. Anal. 2013 (2013), 9 pages.

[42]   I. Podlubny, Fractional Differential Equations, Academic Press, San DIego, 1999.

[43]   P. Rajković, S. Marinković and M. Stanković, Fractional integrals and derivatives in q-calculus, Appl. Anal. Discrete Math. 1 (2007), 311–323.

[44]   S. Rezapour and V. Hedayati, On a Caputo fractional differential inclusion with integral boundary condition for convex-compact and nonconvex-compact valued multifunctions, Kragujevac J. Math. 41(1) (2017), 143–158.

[45]   W. Trjitzinsky, Analytic theory of linear q-difference equations, Acta Math. 61 (1933), 1–38.

[46]   Y. Zhao, H. Chen and Q. Zhang, Existence results for fractional q-difference equations with nonlocal q-integral boundary conditions, Adv. Difference Equ. 2013(48) (2013), 15 pages.

[47]   H. Zhou, J. Alzabut and L. Yang, On fractional langevin differential equations with anti-periodic boundary conditions, The European Physical Journal Special Topics 226 (2017), 3577–3590.